# SDR UIEA2021040200797

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORM - SKIN, FUSELAGE SEC 46 MAIN ENTRY DOOR LH NO. 5 EXTERNAL SKIN. AFT LWR CORNER AREA.REPAIR THE L5 MAIN ENTRY DOOR SKIN DAMAGED AREA IAW 747-400F SRM 52-00-01-2R-9 REV 91 AND EI NO T2021A52M-548 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL.
